MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15569527.2011.623290

Медицинская библиотека · Cutaneous and ocular toxicology · 2011

Poststeroid panniculitis: a rare complication of systemic corticosteroid therapy.

Peralta Lígia, Morais Paulo, Trindade Eunice, Barreto Filomena, Canelhas Áurea, Amil Jorge

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a 9-month-old male patient with autoimmune enteropathy treated with intravenous methylprednisolone who developed firm, red, subcutaneous nodules 20 days after abrupt steroid interruption. The diagnosis of poststeroid panniculitis (PSP) was made based on clinical and histological grounds. PSP is an unusual complication of systemic corticosteroid therapy, which might occur following rapid steroid tapering or withdrawal. Physicians should be aware of this rare condition and distinguish it from other causes of erythematous subcutaneous nodules and plaques in children.

Для цитирования: Peralta Lígia, Morais Paulo, Trindade Eunice, Barreto Filomena, Canelhas Áurea, Amil Jorge. Poststeroid panniculitis: a rare complication of systemic corticosteroid therapy.. Cutaneous and ocular toxicology. 2011. DOI: 10.3109/15569527.2011.623290.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.